You are here

The Simple Continued Fraction Expansion of \(e\)

by C.D. Olds

Year of Award: 1973

Award: Chauvenet Prize

Publication Information: The American Mathematical Monthly, vol. 77 (1970), pp. 968-974

Summary: A reworking of Hermite’s derivation.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 77 (1970)) C.D. Olds was at San Jose State College at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Friday, October 10, 2008

Dummy View - NOT TO BE DELETED